advertisement
Question
Posted by: ndati | 2004/10/18

worried

i have been having a whitish cream discharge from my vagina for the past two weeks. it does not smell at all but it is a lot of it that comes out. i started itching badly around my clitoris, and i also experience a discomforting pain in my lower abdomen. i last had sex three months ago. i have since lost interest in sex. i cannot afford to see a gynae because i do not work and it is very costly, i dont have the money. could u please tell me what is wrong with me. what are the names of medications that i can find from pharmacies or any health stores??????i am realy desperate

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Consult a pharmacist for anti-fungal agents. SOunds like candida.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement